| Model Number |
816572 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) verified the reported complaint via the data log review but could not determine the cause.The fsr replaced the ccu and performed release testing.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the centrifugal control unit (ccu) head turned off and on with no error message displayed.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was a slight delay.There was no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.During laboratory analysis, the product surveillance technician (pst) opened the centrifugal control unit (ccu) and when the printed circuit board assembly (pcba) was examined, it was noted that pin 104 on u11 was loose.This caused the ccu to power cycle repeatedly.The service repair technician (srt) replaced the ccu module circuit board.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.